Publications [#243348] of J. Thomas Beale
- Beale, JT, Large-time behavior of discrete velocity boltzmann equations,
Communications in Mathematical Physics, vol. 106 no. 4
pp. 659-678, Springer Nature, ISSN 0010-3616 [doi]
(last updated on 2019/11/16)
We study the asymptotic behavior of equations representing one-dimensional motions in a fictitious gas with a discrete set of velocities. The solutions considered have finite mass but arbitrary amplitude. With certain assumptions, every solution approaches a state in which each component is a traveling wave without interaction. The techniques are similar to those in an earlier treatment of the Broadwell model . © 1986 Springer-Verlag.